Probabilistic XML via Markov Chains - IMT - Institut Mines-Télécom Access content directly
Journal Articles Proceedings of the VLDB Endowment (PVLDB) Year : 2010
No file

Dates and versions

hal-00565654 , version 1 (14-02-2011)

Identifiers

  • HAL Id : hal-00565654 , version 1

Cite

Michael Benedikt, Evgeny Kharlamov, Dan Olteanu, Pierre Senellart. Probabilistic XML via Markov Chains. Proceedings of the VLDB Endowment (PVLDB), 2010, 3 (1), pp.770-781. ⟨hal-00565654⟩
77 View
0 Download

Share

Gmail Facebook X LinkedIn More